# SDR QXEA200601983

- Difficulty date: July 19, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 12,104 hours, 12,357 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Strut
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 LEFT HAND MAIN LANDING GEAR DRAG STRUT UPPER ATTACH FITTING IS CHAFED ON INBOARD LUG FACE. REPAIRED IAW HORIZON AIR EA 6-54-427.
